# SDR IPXA2022022479384

- Difficulty date: January 28, 2022
- Submitted: February 25, 2022
- Operation: Air carrier
- Aircraft: N141UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0824
- Aircraft time: 23,217 hours, 14,498 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: None
- Part number: B5327053100000
- Condition: Damaged
- Location: Aft Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O, O, O
- Precautionary procedure: K, K, K, K

## Discrepancy

INSPECTION TYPE:SEGAFT CARGO FLOOR PANEL #151RF DAMAGED/BROKENREPAIRED FLOOR PANEL IAW SREO A300-5320-42722-F
